# SDR SWIA201229812

- Difficulty date: February 23, 2012
- Submitted: February 29, 2012
- Operation: Air carrier
- Aircraft: N925SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7682
- Aircraft time: 25,081 hours, 21,376 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Cable
- Condition: Out Of Adjust
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S SIDE INBOARD SHOULDER HARNESS BINDS TOO EASILY.  (FLT 5592)  ADJUSTED CABLE ON HARNESS LOCKING MECHANISM.
